# SDR REXA2021091000728

- Difficulty date: September 1, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot
- Part number: 600319679
- Condition: Corroded
- Location: Hand Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR UPPER AND LOWER HAND RAIL ATTACH POINTS CORRODED.
"	"BLENDED CORROSION ON UPPER AND LOWER HANDRAIL ATTACH POINTS AND AFTER 
FURTHER EVALUATION. NO DAMAGE ALLOWED IN AREA PER BOMBARDIER CMM      
52-11-00-06. LOCATED AND INSTALLED 4EA NEW POST PIVOT FITTINGS, 2EA   
FWD AND 2EA AFT HANDRAIL IAW CRJ900 SRM 51-42-22-001-001-A01. DRILLED 
4EA HANDRAIL ELBOWS, P/N: 600-31826-9 AS REQUIRED IAW CRJ 900 SRM     
51-40-11-001-001-A01. LOCATED AND DRILLED 1EA UPPER AND 1EA LOWER PAX 
DOOR HANDRAIL CROSS TUBES, P/N'S: 600-31967-9 IAW CRJ 900 SRM         
 51-40-11-001-001-A01. INSTALLED CROSS TUBES AND HANDRAILS IAW        
BOMBARDIER CMM 52-11-00 AND AMM 52-11-05-400-802/801-A01. CHECKED     
 ADJUSTMENT OF PAX DOOR HANDRAILS IAW CRJ 900 AMM 52-11-05-826-801-A01
 ALL SATISFACTORY.                                                    
WVAC EMP STAMP # 703 MTC.                                             
"
